Im not sure whats going on but i need some advice....
For the past 6 weeks off and on i have had flu type symptoms, such as cough, blocked nose, very bunged up, shortness of breath, periods of not being able to breath, having to sleep almost sitting upright unable to lay flat, ach in my shoulder left mostly, top area back ache, and aching in my sternum (which has been concurrent for a year). I saw my gp 6 weeks ago and had a very high temp was put on antibiotics and given a blue reliever inhaller for short term breathing aid, after 7 days it still had not gone, so they prescribed me another course..... It seemed to clear up for a few days then came right back again, i was prescribed a different type of antibiotics for 7 days that seemed to help again for a few days but now, its all back again, the cough has gone from chesty to dry and keeps reverting from either or.... my whole chest area aches, im so tired and struggling to sleep at night. After a telephone call with my gp yesterday he prescribed me a brown inhaller which has a form of steriod in it apparently to help with the breathing but thats it.... I do not have athsma however athsma is in the family.
I just feel so rough to put it plain and really fed up..... feeling constantly tired and sort of head fuzz is really draining me to the point of being upset.... I dont know how much longer i can feel like this can someone offer me some advice
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.